Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Motion of a charged particle in a field of plane-wave electromagnetic radiation


Author: J. L. Synge
Journal: Quart. Appl. Math. 28 (1970), 437-440
DOI: https://doi.org/10.1090/qam/99780
MathSciNet review: QAM99780
Full-text PDF Free Access

Abstract | References | Additional Information

Abstract: A charged particle is acted on by plane waves of electromagnetic radiation, in general not monochromatic. In the absence of radiation damping, the relativistic equations of motion are solved exactly by quadratures. Radiation damping is then treated as perturbation.


References [Enhancements On Off] (What's this?)

  • [1] Vachaspati, Exact solution of relativistic equations of motion of an electron in an external radiation field, Proc. Nat. Inst. Sci. India Part A 29 (1963), 138–142. MR 0158645


Additional Information

DOI: https://doi.org/10.1090/qam/99780
Article copyright: © Copyright 1970 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website